Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Partial prolongations and characteristics of differential equations.


Author: H. H. Johnson
Journal: Trans. Amer. Math. Soc. 146 (1969), 231-240
MSC: Primary 35.09; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0249790-9
MathSciNet review: 0249790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, ``Sur l'équivalence absolue de certains systèmes d'équations différentielles et sur certaines familles de courbes'' in Oeuvres complètes, Partie II, vol. 2, Gauthier-Villars, Paris, 1953, pp. 1133-1168.
  • [2] Robert Hermann, E. Cartan’s geometric theory of partial differential equations, Advances in Math. 1 (1965), no. fasc. 3, 265–317. MR 0209623, https://doi.org/10.1016/0001-8708(65)90040-X
  • [3] H. H. Johnson, Absolute equivalence of exterior differential systems, Illinois J. Math. 10 (1966), 407–411. MR 0216411
  • [4] H. H. Johnson, The non-invariance of hyperbolicity in partial differential equations, Pacific J. Math. 22 (1967), 419–430. MR 0231023
  • [5] M. Kuranishi, Lectures on involutive systems of partial differential equations, Publicaçōes da Sociedade de Matemática de São Paulo, São Paulo, 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.09, 57.00

Retrieve articles in all journals with MSC: 35.09, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249790-9
Article copyright: © Copyright 1969 American Mathematical Society